# SDR FDEA202103190708

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T013038
- Condition: Cracked
- Location: Bs 1087
- Part time: 11,381 hours, 4,297 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT , FWD OF AFT COMP. STA 1087 RBL20 FLOOR SUPPORT STRUCTURE VERTICAL ATTACH CLIP UPPER SIDE IS CRACKED  REMOVED AND REPLACED AFT PIT , FWD OF AFT COMPT. STA 1087 RBL20 FLOOR SUPPORT STRUCTURE VERTICAL ATTACH   CLIP
